MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAB
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had multiple no delivery alarms for the last 3 days.The customer's blood glucose level was unknown.The customer stated the alarm did not occur during the manual prime.The customer reported that the event was resolved by changing the complete infusion and reservoir set.The customer did not have the product in question to return.The customer also reported that they had a stuck button.When they tried to clear the alarms, the up arrow button was sticking.It was stuck and it kept flipping back and forth between the options on the insulin pump.They were advised to observe the time clock for one minute to verify if time advances.The customer verified that time advanced.The customer was advised to discontinue use of the device and revert to a back-up plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Findings: pump was received with act and up buttons unresponsive due to lcd keypad connector unlocked.Unable to verify excessive no delivery alarm or perform the self test, error test, displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery tests due to button keypad anomaly.Pump passed stop current test.Pump had cracked case at display window corner, minor scratched and cracked display window.

Brand Name
530G INSULIN PUMP MMT-751PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6677508
Report Number2032227-2017-24839
Device Sequence Number10809791
Product Code OZO
UDI-Device Identifier00643169507319
UDI-Public(01)00643169507319
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAB
Device Catalogue NumberMMT-751PNAB
Device Lot NumberA3751PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight190